# SDR DBCA202212070009

- Difficulty date: December 7, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N301ML
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0094
- Aircraft time: 6,415 hours, 5,205 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 8221753452
- Part serial: 2C4GY
- Condition: Failed
- Location: Pilot'S
- Part time: 170 hours, 132 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF ROLL PILOT'S PFD WENT BLANK.  CREW EXECUTED A LOW SPEED ABORT AND RETURNED TO BED.MTN REMOVED AND REPLACED PILOT'S PFD WITH OVH UNIT. OPS CHECKED GOOD.
